# SDR C2XA07CL088

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 12,676 hours, 6,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG963
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2219.  THE CREW REPORTED THE EMERGENCY LIGHT STRIP WAS MISSING NEAR THE GALLEY.  MAINTENANCE INSPECTED AND INSTALLED MISSING LIGHT STRIP NEAR THE GALLEY.  OPERATIONAL CHECKS WERE GOOD.
